# SDR CA110330002

- Difficulty date: March 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,155 hours
- Engine: Ge CF348E5A1
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE FLIGHT EXPERIENCED A BRAKE CONTROL FAULT AND WERE UNABLE TO RETRACT THE LT MAIN GEAR.  THE FLIGHT DECLARED A PAN-PAN AND RETURNED WITH ALL GEAR SHOWING DOWN AND LOCKED.  THE FLIGHT LANDED WITHOUT FURTHER EVENT.  LT DOWNLOCK STAY ACTUATOR REPLACED IAW AMM32-11-07-04.  GEAR SWING CARRIED OUT IAW AMM 32-33-00-710-A/500 SERVICEABLE.
